not sure if i'm posting this in the right thread.. but here's the story: so my best friend and her boyfriend have been having sex for a few months now, and they usually use a condom, but she says that they haven't at least 2 times, and she's on the pill. well, lately she's been having these weird effects, much like those she would experience if she were pregnant. effects such as random cravings, like tonight she was craving toast at 9PM. she says her period has been lighter than usual and a darker brownish color..and she looked up symptoms online and has experienced the following: period stops or becomes very light. may feel nausea or queasiness. breasts swell and may be tender. have to urinate more often. feel tired. may have headaches. experience mood swings -- feel angry, sad, or happy for no reason. also she's been eating a lot and experiencing soreness in her back and neck.. she hasn't taken a pregnant test... should i get one for her just to be sure? has anyone (females of course) experienced this before and wasn't pregnant? open to advice.